# SDR XV6A2011052200009

- Difficulty date: May 22, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 64,687 hours, 33,011 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8311680
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

40 MINUTES INTO FLT, CABIN ALT WARNING HORN AT APPROX 9500 FT CABIN ALT.  C/W CABIN ALT AND RAPID DECOMPRESSION CHECKLIST.  PROCEEDED WITH QRH AND STARTED DESCENT.  CABIN CLIMBING AT 100-200 FPM WITH SOME SPIKES WHERE PRESS SEEMED TO STABILIZE.  ALSO NOTICED DUCT PRESSURE FLUCTUATIONS FOR BOTH PACKS BETWEEN 20-40 PSI.  CONTINUED DESCENT, CABIN CONTINUED CLIMB AT A STEADY RATE OF 100-400 FPM.   CABIN BEGAN TO STABILIZE AND DESCENDED TO FL220 AND CABIN ALT PRESSURIZED NORMAL.  CABIN RECOVERED ON ITS OWN IN MANUAL MODE.  PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE INSPECTION.  PERFORMED CABIN DEPRESSURIZATION CONDITIONAL INSPECTION.  PERFORMED PRESSURIZATION CONTROL SYSTEM OPS TEST.  PERFORMED TROUBLESHOOTING, FOUND FAILED CABIN PRESSURE CONTROLLER, REPLACED  AFT CABIN OUTFLOW VALVE, REPLACED CONNECTOR PLUG D00950, REPLACED RT 35 DEGREE VALVE CONTROLLER, REPLACED WATER SEPARATOR BYPASS VALVE, REPLACED COALESCER BAGS, REPLACED. CVR AND FDR PLACED IN QUARANTINE AND REPLACED.  ALL PAX CABIN OXYGEN GENERATORS REPLACED.  AFT F/A OXYGEN GENERATOR REPLACED.  PASSENGER AND FA OXYGEN MASKS CLEANED AND RESTOWED.  ACFT RELEASED FOR FCF.  FCF FOUND SATISFACTORY.
